# SDR 9WGA2021032934401

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 87,823 hours, 17,021 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE MAIN DECK EICAS MESSAGE, CREW AND PASSENGER OXYGEN USED, OVERWEIGHT LANDING 311,600KG.
